ask your neuro about Tysabri.......they can run the JC virus test to see if you carry the antibodies (the brain infection thing) my neuro swears by it as one of the best out there plus you only have to desl with it ONCE a month.
they sit right there with you during your infusion and an hour afterwards and then you are done foe a month. I sat last month with a young man who has been on Tysabri since 2006 and he says its the best.
Take care and keep us posted, regardless of what you decide on. Ultimately its your decision!
Your neurologist is suggesting you start Gilenya? It caused adverse side effects for me and I had to stop, but I am in the minority on that. If you don’t have pre-existing issues related to your heart, it certainly may be worth a try.
I have never heard of a brain infection related to Gilenya … perhaps the doctor was referring to Tysabri, although a doctor should know the difference. Tysabri also may be worth a try. Yes, it has shortcomings, but like Gilenya, many people tolerate it well and have good results.
I don’t know anything about gabapentin, other than that it is not a disease-modifying drug interchangable with Gilenya, Tysabri, Copaxone, Avonex, Rebif, and Betaseron. If you need to switch from Copaxone and you are uncomfortable with the low risks of Gilenya and Tysabri, the others have a good safety profile and side effects that usually can be mitigated.
thank you i have appt march 2 with neuro and we talking about what meds to take so i need all the in put i can get b4 i go in so i can have a plan in hand so to speek i hate takeing meds of any kind and now looks like i might have to start all over again its a little bit of a put down glad my book just came in the mail time for some reading and galgone lol anyone else have any info on MS drugs that might help besides Copaxone wont be takeing it now :( bye for now and good luck and God bless all
Many people here on the board take Gabapentin including myself. I take it at a very low (200mg) dose ( due to my sensitivity to all kinds of medications) for my tremors. For this it is working very good and I am having no side effects at this dosage.
Others on here take it at much higher dosages for pain and other symptoms of their MS. At this moment I can't remember if any were having any side effect problems with it, but I'm sure others will chime in about the Gabapetine.
yep thats the name and thanks for the heds up dr said something about possable brain infiction not something i want seeing as how u cant cure it then he said a nother drug named Gabapentin any words on this one all help and info welcome thanks good luck and God bless.bye for now.
Sounds like Gilenya? I'd check into it first before deciding to start this one. I'm over in europe and I think it's been pulled for review over here after some serious side effects.
Hope things go well for you. Take care,